# SDR DL72E990874

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 77,766 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENG OIL ZERO, SHUT DOWN ENG.  FOUND MAIN OIL SCREEN LEAKING.  REPLACED MAIN OIL SCREEN AND O-RING SEAL PER MM 71-00 PG 212L AND 212M.  NO LEAKS ON ENG RUN.
